So where's the snow?

Muddling through in Austria, God and life, teaching and gardening plus the occasional cow

Pills, palpitations and panic attacks

Leave a comment

P1270642

Male readers may wish to turn away……….

I thought that after my partial hysterectomy, I would gently slip into menopause and in a few months it would all be over, body recovered, new lease of life. In fact, yes, I do have more energy and feel physically better, running warm all the time is good in winter,  but everything apart from these, right at the moment feels like hell.

I’ve had palpitations on and off since Christmas, which vary from a slightly heavier heartbeat to feeling as if the old thing is trying to turn me upside down. They can be cyclical, they can be random, they may be triggered by tiredness. Panic attacks that I’m going to have a heart attack and die. Slightest ache in my arm or indigestion, I panic. Broken nights sleep – so I have had to resort to having a crash out nap in the afternoon, sometimes twice a week which is ridiculous. But that is getting better as I’ve been working on my fitness (a bit).  When I went to the Docs, and had an ECG and blood test for all this stuff,  no one said oh yes they’re menopause related, didn’t check my notes or remember I had had the hysterectomy, I had to find this out on the internet.

This month, I had breast tenderness and a week of headaches, so began to think, ah the dying signs of it all sorting itself out. Then I went for the yearly check up with the Gynae Doctor and he talked me into taking Oestrogen – manufacturered not natural. In 5 days I felt so ill, I wanted to die and chucked them. Daughter says I shouldn’t have been prescribed it in the first place as I get very occasional migraines with auras – he never asked me. The only good thing was a brief return of a sex life, and I’d quite like that back.

So how long do I have to put up with this? Palpitations back again for over ten days, sad, low and angry (although there are other things triggering these). What’s the point in taking Oestrogen? I understand my symptoms are due to falling levels – but I was told to take it for only two months -what happens then – do the symptoms return again as the levels drop once more? I’m suffering from lack of correct information and don’t know where to find it. Do I go to the other Gynae doc in Tamsweg, go back to mine and tell him he was wrong to prescribe? Oh, somebody, just tell me what I should do. I believe as a Christian, that I have the power of Christ in me, and I am healed, so why doesn’t this all stop?

What’s the point of even blogging this as people receive my blog but never read it? No one will reply, the only good is in I’m having a rant.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s